Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

71 People found this comment helpful

BP was 186/92 then Dr. prescribed 20mg Lisinopril & I quickly developed blurred vision, headaches, tiredness and a nagging dry cough. Dr. quickly lowered dosage to 10mg & had me take pill at night & symptoms decreased significantly. 14 months later after losing 32lbs, my dosage was again lowered to 5mg and “ALL” the above symptoms are gone. BP now 108/70. If you experience bad side effects lik...

Most voted negative review

19 People found this comment helpful

B/P still stays "too" high and had "By/Pas surgery in 2005. Heart 'Rate ,stays too low! Benn prescribed 'about every B/P med. there is;and "side effects worst than treatment and "end up in the ER!". On "5 mgs"once a day! Heart stays in the low "40's to 50's" giving me very little 'energy' Plus,I take "very little medication due to extreme "side effects".Tried me on 2.5 mgs of Lisinopril still did ...

Shared reviews and ratings

Anonymous |
7/23/2021
Condition: Migraine Prevention
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I searched for a reliable pharmacy to get Medication for my pains & anxiety for years until I contacted them at (775) 773-5306 and they shipped immediately, never being so satisfied with service. Located in the US, but possible to send out to Canada and other Countries across the World. You can send a small note to: peterkings2014 @ gmail. com. Quick shipment and customer service that has no comparison. If anyone needs a recommendation of where to get these medications without a prescription, go to them without a doubt.

Report this postFill 3Created with Sketch.
Bob | 65-74 | Male | On medication for 1 to less than 2 years | Patient
6/16/2021
Condition: High Blood Pressure
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Well it took some months for it to happen, but I got the dry, hacking cough. Tickle in the throat. Very annoying. Doctor told me to stop taking the pills. So far after not having it for 5 days, I feel like a new person. Cough is slowly going away. Waiting to see what else they put me in this week. Was taking 20mg a day of Lisinopril.

Report this postFill 3Created with Sketch.
Michael | 65-74 | Male | On medication for 1 to 6 months | Patient
5/24/2021
Condition: High Blood Pressure
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Didn't lower blood pressure and made me feel like crap!

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for 10 years or more | Patient
5/19/2021
Condition: High Blood Pressure
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I have been taking 10mg for many years with good results and no side effects. Recently I was experiencing a swelling in my throat making it hard to swallow. I was treated with antibiotics and that didn’t help. I forgot to take my Lisinopril one day and my throat felt so much better. I researched the side effects and found out that swelling of the throat was a rare side effect. I contacted my doctor and she confirmed that throat swelling was a side effect and immediately took me off this medication. I was surprised that I developed this side effect after taking Lisinopril for many years with great success and no side effects.

Report this postFill 3Created with Sketch.
Harold | 75 or over | Male | On medication for 1 to less than 2 years | Patient
5/8/2021
Condition: High Blood Pressure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

After taking Lisinopril for about one year I had a sudden severe attack of vertigo that sent me to the ER. Had a second attack about six months later that lasted for 24 hours and left me weak for several days. Vertigo attacks became more frequent until one was occurring about every three weeks. No cause could be determined but Dr. finally took me off the Lisinopril about 18 months ago and have not had vertigo since.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More